# SDR HALA2019020400035

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 23,456 hours, 3,617 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ATB, RETURNED TO LAX FOR THE SECOND TIME DUE TO THE FOLLOWED ECAM MESSAGES: AUTO FLT AP OFF, - AUTO FLT A/THR OFF, - NAV ADR 2 FAULT ALTI DISCREPANCY, - ALT "X" CHECK, - AIR DATA SWTG AS REQ. F/CTL ALTN LAW. A/C IN ALT LAW. ALL PROTECTION LOST AT 8000' ALT DIFF = CAPT 8000 SBY 3960 F/O 7000. AIR SPEED DIFF CAPT 250 SBY INOP F/O 225. NR 1 + 2 AP - INOP AUTO THRUST - INOP F/O 1+2 - INOP. REPLACED NR 3 PITOT ADM (19FP3). NR 2 AND 3 ADIRU'S, AND ADM(19FP8).
